# SDR CALA0500296

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 22,217 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 947.5-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED BETWEEN STA 947.5 AND 967, LBL 25 (AT AFT FLOORBOARD ATTACHMENT HOLE).  THE INTERCOSTAL WAS REPAIRED IAW ECRA 5321-01285.
